# SDR CA041110003

- Difficulty date: July 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 20,668 hours
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206011016201133
- Condition: Cracked
- Location: Main Rotor
- Part time: 14,121 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DI, THE TIP BLOCK WAS FOUND CRACKED ADJACENT TO IMPACT MARK.
